| Catalog Number |
5407FA2000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 26 events were reported for this quarter.Product return status 26 devices were received.Additional information 26 devices were not labeled for single-use.26 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 26 malfunction events in which the device had a component detach.- 25 events had the problem identified during a non-clinical procedure; there was no patient involvement.- 1 event had patient involvement; no patient impact.